# SDR SIMA200217304

- Difficulty date: June 17, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND NUMEROUS SMALL GOUGES JUST INBOARD OF WASTE SERVICE ACCESS PANEL AT FRAMES 60 AND 61 AND STRINGERS 20R AND 21R.  GOUGES BLENDED, PERFORMED NDT, NO DEFECTS, ACCEPTED AS IS IAW EMB GST-1999/02.  SURFACE PROTECTION RESTORED.  (M)
